Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm 35 year old female and I'm pretty scared right now because I'm experiencing some very serious symptoms.
For couple of months I'm suffering from moderate pain located in my back. I didn’t know what is causing it but I was sure it wasn’t spine problem. About two months ago my urologist found a big cyst on my left kidney told me that these cysts often appear and disappear by them self. In the meantime, he prescribed me some Vicodin pain killer.
But few days ago I have started to suffer from really irregular heart beat that frighten me a lot. Could this be from this drug? What else should I know about it!?

Loading...


Hello. I'm very sorry that you are scared this much about this and I would really like to help you. I have read a lot of stuff about this drug and listen what I have found out.
You probably know that this medication is a combination of a narcotic -hydrocodone and a non-narcotic acetaminophen used to relieve moderate to severe pain. It is very good drug but it can cause several possible side effects.
Beside difficulty with breathing, wheezing and severe rash, the most common side effect is chest pain and irregular heartbeat.
What you need to do is to contact your health provider and talk with him about drug change. You’ll see- all your heart problems will disappear!
Reply

Loading...